Please use this identifier to cite or link to this item:
Title: The H I Parkes Zone of Avoidance Survey: The northern extension
Authors: Donley, JL
Staveley-Smith, L
Koribalski, B
Mader, S
Donley, JL
Kraan-Korteweg, RC
Islas-Islas, JM
Schröder, A
Stewart, I
Henning, PA
First Published: Jan-2005
Citation: ASTRONOMICAL JOURNAL, 2005, 129 (1), pp. 220-238
DOI Link: 10.1086/426320
ISSN: 0004-6256
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.